First of all hi everybody.I am new here. I was diagnoised in June with type 2 diabetes. They tried me on metformin and gliperzide I could not take either.So the diabetic educator is trying me on Byetta.I think I am doing ok. I have been on it almost 2 weeks. I have had some nausea but can handle that , however I have started having dizziness.Is this a common thing.if so does it go away.My levels are good staying around 104 with the Byetta.I have lost a little weight hoping I loose more.Any feed back will be helpful.
First of all, welcome, Penny.
Are you checking your blood sugar when you have a dizzy spell? You may not be acclimated to how a low blood sugar feels. Or, if you’ve been running particularly high and out of range for a long time, a number in perfect range (like 104) could feel low to your body.
I’m on Byetta as well as Metformin and Insulin. I get dizzy spells quite often. I think it’s a side effect of the Byetta but not entirely sure.